# SDR DL764090756

- Difficulty date: April 23, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 31,012 hours, 9,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 13373
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS INOP AT ROWS 25AB THRU 32AB AND CEILING LIGHTS 18BC THRU 28BC.  REPLACED BATTERY PACK AT LOC M737 BETWEEN SEATS 27A AND 28A.  EMERGENCY LIGHTS OPS CK GOOD PER AMM.
